Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Periods stopped post intercourse, have white discharge. What could the reason be?

Hi. I had sex my 2nd time during period and the period stop after we having sex. But i know i did ejectculate out but she getting pain on her virginia. She had a white thing on her pad but doesnt know what is it. The night it stop fully. The 1st and 2nd time i eject out. The 1st time the period came and that time i did not do sex duriong period. Please help. Thanks for concern doctor.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If it a normal period, sometimes bleeding may stop due to the hormone that is released during the intercourse. Pregnancy is not possible during menstruation and this is the safest time for intercourse, leaving aside the risk of pelvic infections due to the vulnerability of the parts during menstruation. Coagulated semen can appear as white material when mixed with vaginal discharge. Please see a specialist for a proper evaluation and further suggestions. Take care.
Answered: Fri, 26 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor